# SDR WX0A2014111872264

- Difficulty date: November 11, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R2 FLIGHT ATTENDANT STATION FLASHLIGHT INOPERATIVE.  R & R AFT FLIGHT ATTENDANT STATION FLASHLIGHT BATTERY IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
